Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirena and Ovarian Cists?

I had mirena put in in September after my dd was born and all was great. I never had problems before with cramps heavy flow ar anything. But the last 2 months I have developed Cists that have burst and hurt like nobody's business. The dr's say it isnt from the mirean but I dissagree as I said I have never even had bad cramps before this thing and now it is terrible. have any of you developed cists after getting the mirena I am miserable.
Dont get me wrong I barely even have a period anymore and it is GREAT not having to worry about unplanned pregnancy but all the other symptoms.. fatigue lightheadedness, back pain, hair loss and now cists I am not sure if it is worth it.
What do you guys think any of you have this problem?

Answer Question
 
Anonymous

Asked by Anonymous at 10:55 PM on Apr. 25, 2010 in Health

Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN